MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; CYSTO PACK

Medline Industries, LP MEDLINE; CYSTO PACK
Catalog Number DYNJ63435D
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/15/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the tape used to package the custom pack was taped over a tray and caused a tear to the packaging film and compromised the sterile components inside.".
 
Additional Manufacturer Narrative
The customer reported that the case was not damaged or appeared to be re-packaged; however, the tape used to package the custom pack was taped over a tray and caused a tear to the packaging film and compromised the sterile components inside.A photo and one full, unopened pack were received; the photo was reviewed, the returned sample was evaluated, finished good production records were unable to be reviewed as no lot number was provided, the finished good pack build was reviewed, and trending was reviewed.Medline confirmed the reported issue of the fold tite pouch having a hole, and there was no damage to the cmpj pack inside the fold tite, ensuring that there were no sterility concerns with the pack.Further assessment indicates that the pack was likely caught and snagged on an external source at some point during production, transit, or storage; however, the information provided does not allow determination of the exact timing of the damage, and cds fold-tite pouches do not establish sterility and are strictly intended to provide a protective covering for the pack contents.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
CYSTO PACK
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
sullivan bluhm
three lakes drive
northfield, IL 60093--275
MDR Report Key50931920
Report Number1417592-2026-52978
Device Sequence Number13183853
Product Code FDE
UDI-Device Identifier40195327522156
UDI-Public40195327522156
Combination Product (Y/N)N
Initial Reporter StateVT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJ63435D
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer12/02/2024
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/15/2024
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown